Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2018, Vol. 27 Issue (3): 030201    DOI: 10.1088/1674-1056/27/3/030201
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Solitary wave for a nonintegrable discrete nonlinear Schrödinger equation in nonlinear optical waveguide arrays
Li-Yuan Ma(马立媛)1, Jia-Liang Ji(季佳梁)2, Zong-Wei Xu(徐宗玮)3, Zuo-Nong Zhu(朱佐农)3
1 Department of Applied Mathematics, Zhejiang University of Technology, Hangzhou 310023, China;
2 School of Mathematics, Physics and Statistics, Shanghai University of Engineering Science, Shanghai 201620, China;
3 School of Mathematical Sciences, Shanghai Jiao Tong University, Shanghai 200240, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn